Page 1 of 3 123 LastLast
Results 1 to 10 of 29
Like Tree11Likes

Thread: Push back race start?

  1. #1
    TimCollier's Avatar
    TimCollier is offline Senior Community Leader
    Join Date
    Dec 2005
    Location
    Maumelle, Arkansas, USA
    Posts
    6,473

    Default Push back race start?

    As most of you know already, we have a race start time that's in between East and West Coasters, and there's never a sweet spot on a weekday evening to pick for running a race. Start too early, you lose West Coast, too late, East, and then you have to consider we run 60-90 minute races.

    With that being said, our current schedule is as follows:

    Practice: 5:30pm Central Time (US), 10:30pm GMT - 150 minutes
    Qualify: 8:00pm Central Time (US), 1:00am GMT - 15 minute Private Qualifying - Unlimited Laps
    Warmup: 8:15pm Central Time (US), 1:15am GMT - 10 minute drivers briefing
    Race: 8:25pm Central Time (US), 1:25am GMT



    What I would like to have in this thread is a discussion...not a poll question or a vote...


    If we change the above schedule to Option A, how many would we gain and lose?

    Practice: 5:30pm Central Time (US), 10:30pm GMT - 165 minutes
    Qualify: 8:15pm Central Time (US), 1:15am GMT - 15 minute Private Qualifying - Unlimited Laps
    Warmup: 8:30pm Central Time (US), 1:30am GMT - 10 minute drivers briefing
    Race: 8:40pm Central Time (US), 1:40am GMT - Race length 60-90 minutes (Race ending at 9:40-10:10pm Central Time US)



    Now, if we go a little further to Option B below, how many would we gain and lose?

    Practice: 5:45pm Central Time (US), 10:45pm GMT - 165 minutes
    Qualify: 8:30pm Central Time (US), 1:30am GMT - 15 minute Private Qualifying - Unlimited Laps
    Warmup: 8:45pm Central Time (US), 1:45am GMT - 10 minute drivers briefing
    Race: 8:55pm Central Time (US), 1:55am GMT - Race length 60-90 minutes (Race ending at 9:55-10:25pm Central Time US)



    Please post below.




    -
    Last edited by TimCollier; 08-08-2017 at 11:21 AM.
    Tim Collier


    It's not how fast you can go, but how long you can go fast!


    | CPU: i7-4790k @ 4Ghz | GPU: EVGA 980 Ti Superclocked 6GB | MOBO: Gigabyte Z97X-UD5H | RAM: G.SKILL Ripjaws X Series 32GB (4 x 8GB) DDR3 1600 | SSD: Samsung 850 EVO 1TB
    | PSU: Silverstone ST1000-P 1000W | OS: Windows 10 Pro | Wheel: Fanatec CSL Base/Formula Wheel | Pedals: Fanatec V2 Clubsport | Monitor: DELL S2716DG 27" G-Sync Monitor @2560x1440 144Hz

  2. #2
    Scott Beck's Avatar
    Scott Beck is offline Rothmans Racing
    Join Date
    Jul 2012
    Location
    Grants Pass, Oregon
    Posts
    1,390

    Default

    I like option B. Being on the west coast, the present times are a little to early for me. Usually rushing around to get things done to get on the server. Plus having to find some time to eat something. It's only 30 minutes later for quali, warmup and race, but it would help me.
    Scott Beck
    Rothmans Racing
    MNRL
    NARS
    GBR
    www.rothmans-racing.com

  3. #3
    jerrymcc is offline Jerry McComas
    Join Date
    Sep 2006
    Posts
    281

    Default

    I'm fine with either option, being EST. As Scott said, Option B gives the westcoasters a bit more time.

    One thought: With private qualifying, why do we need 15 mins? I would think 10 mins would be adequate, enough for 3 or 4 laps, typically. (Save 5 mins.)
    Marc Cohn, Tom and Fahn Thomas like this.

  4. #4
    Crispy Pepper's Avatar
    Crispy Pepper is offline Chad Bartrum
    Join Date
    Mar 2016
    Location
    Ohio, USA
    Posts
    68

    Default

    I'm always up late anyway so I'm fine with moving start time as late as needed.

  5. #5
    Marc Cohn is offline Established Member
    Join Date
    Apr 2014
    Posts
    332

    Default

    Either way for me, think Option B would make the most sense though.

  6. #6
    Tom DiLibero is offline Established Member
    Join Date
    Mar 2012
    Posts
    102

    Default

    Either A or B is fine with me. I am usually up pretty late most nights.

  7. #7
    Matt Horst is offline Established Member
    Join Date
    Mar 2015
    Posts
    122

    Default

    I'm on east coast time but i would actually like later start times.I have a strange sleep pattern,i tend to take long naps after work and then i stay up very late.Either option is ok with me.

  8. #8
    Jon Uyan's Avatar
    Jon Uyan is offline Senior Community Leader
    Join Date
    May 2014
    Location
    Vancouver, WA USA
    Posts
    1,502

    Default

    I am ok with either option.
    “My goal is to not be bored by what I do”

    Itzhak Perlman

  9. #9
    TimCollier's Avatar
    TimCollier is offline Senior Community Leader
    Join Date
    Dec 2005
    Location
    Maumelle, Arkansas, USA
    Posts
    6,473

    Default

    Wow, this has been fantastic so far....what a great bunch we have here
    Tim Collier


    It's not how fast you can go, but how long you can go fast!


    | CPU: i7-4790k @ 4Ghz | GPU: EVGA 980 Ti Superclocked 6GB | MOBO: Gigabyte Z97X-UD5H | RAM: G.SKILL Ripjaws X Series 32GB (4 x 8GB) DDR3 1600 | SSD: Samsung 850 EVO 1TB
    | PSU: Silverstone ST1000-P 1000W | OS: Windows 10 Pro | Wheel: Fanatec CSL Base/Formula Wheel | Pedals: Fanatec V2 Clubsport | Monitor: DELL S2716DG 27" G-Sync Monitor @2560x1440 144Hz

  10. #10
    AngeloRacer's Avatar
    AngeloRacer is offline Angelo dos Santos
    Join Date
    Apr 2010
    Location
    Brasilia DF - Brazil
    Posts
    581

    Default

    Im ok with both.
    Maybe language barrier...but to me go late on the time is move forward, not push back?! Just asking!

Page 1 of 3 123 LastLast

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •